MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE

FERNO-WASHINGTON, INC. INX FOR INLINE
Model Number 0015803
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while on a call the legs of the stretcher would allegedly not operate using power.The manual release was confirmed to be operational; however, the medics called a 2nd truck to continue the patient transport on another stretcher.No injury or adverse effect was reported as a result.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The stretcher was returned to manufacturer and a visual and functional evaluation was conducted by quality personnel.The reported issue was confirmed and traced back to the actuator not functioning properly.The actuator on the stretcher was replaced and the unit was returned to complainant.

Brand Name
INX FOR INLINE
Common Device Name
INX FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington, oh
MDR Report Key10001039
Report Number1523574-2020-00010
Device Sequence Number16826387
Product Code FPO
UDI-Device Identifier00190790000004
UDI-Public00190790000004
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015803
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2020
Initial Date Received by Manufacturer 04/21/2020
Supplement Date Received by Manufacturer04/21/2020
Initial Report FDA Received Date04/27/2020
Supplement Report FDA Received Date05/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1